# SDR SIMA20130331007

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 21,573 hours, 17,979 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD EMERGENCY FLOOR LIGHT STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RECONNECTED CONNECTOR.  THE OPERATIONAL CHECK WAS NORMAL IAW EMB145 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
